# SDR AALA2020021329029

- Difficulty date: January 27, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 22,664 hours, 4,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL AT FR 68 AND -Y1724. REPAIRED SILL PER SRM 53-41-14-300-001, REPAIR PRINCIPLE 7.
